×

zbMATH — the first resource for mathematics

Homeomorphisms of an interval and smoothness of a function. (English. Russian original) Zbl 0637.26006
Math. Notes 40, 713-719 (1986); translation from Mat. Zametki 40, No. 3, 364-373 (1986).
Conditions are given under which for a function \(f\in C(I)\) a homeomorphism \(h: I\to I\) exists such that the superposition \(f\circ h\) belongs to \(C^ p(I)\quad (1\leq p<\infty).\) Analogical question for the validity of \(f\circ h\in C^{\infty}(I)\) is also discussed.
Reviewer: A.Neubrunnov√°

MSC:
26A99 Functions of one variable
26E10 \(C^\infty\)-functions, quasi-analytic functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. M. Bruckner and C. Goffman, ?Differentiability through changes of variables,? Proc. Am. Math. Soc.,61, 235-341 (1976).
[2] I. P. Natanson, Theory of Functions of Real Variables, Ungar. · Zbl 0064.29102
[3] P. S. Aleksandrov, Introduction to the Theory of Sets and General Topology [in Russian], Nauka, Moscow (1977).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.